Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


New Identities for Carlitz’s Twisted (h,q) -Euler Polynomials under Symmetric Group of Degree n

PP: 133-137
Ugur Duran, Mehmet Acikgoz,
In this paper, we consider the Carlitz’s twisted (h,q)-Euler polynomials and give some new symmetric identities of these polynomials arising from the fermionic p-adic q-integral on Zp under symmetric group of degree n.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved